# SDR SWIA2020061051026

- Difficulty date: April 30, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 41,737 hours, 26,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 280-319
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SILL AT FS 280-319 CORRODED     EVALUATED RH FLOOR SILL AT FS280.00 - FS319.00 AND FOUND TO BE OUT OF LIMITS REF IAW SRM. REMOVED CORRODED SILL AND INSTALLED NEW SILL, REF DWG, AND SRM. PRESSURE LEAKS CHECKED GOOD.
